MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC SET: 2-L 16 GA X 19-1/2 IN (50 CM); CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PICC SET: 2-L 16 GA X 19-1/2 IN (50 CM); CATHETER INTRAVASCULAR THERAPE
Catalog Number PS-01652
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported "the catheter was removed due to a suspected infection." the customer stated they suspect a relationship between the catheter and the infection.Antibiotic treatment was provided.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00792.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one video for analysis.The video shows a used catheter with evidence of ruptures at three locations in the catheter body.Additional information from the customer suggests that the catheter was functional within the patient for ten (10) days prior to the reported rupture and detection of infection.In addition, they confirmed the catheter was not used as a contrast medium.Clinical and medical affairs (cma) was consulted as a part of this investigation.They stated, "no acute symptoms such as fever, hemodynamic instability, or elevated white blood cell count were reported.Clinically, there appears to be a temporal relationship between the use of the catheter and the suspected infection, but there is insufficient evidence to confirm a definite catheter-related bloodstream infection.The intervention was precautionary and successfully resolved the issue without further complications.From a medical standpoint, i would consider this a non-serious event, with the infection suspected but unconfirmed as being related to the device." additionally, ten years of complaint history for finished good ps-01652 were reviewed and there were no confirmed reports of catheter-related infection.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "ensure catheter patency prior to use, including prior to pressure injection.Do not use syringes smaller than 10 ml to reduce risk of intraluminal leakage or catheter rupture." the contraindication label on the product lidstock states "contraindicati ons: the picc is contraindicated wherever there is presence of device related infections or presence of thrombosis in the intended insertion vessel or catheter pathway.Clinical assessment of the patient must be completed to ensure no contraindications exist." additionally, the catheter in (b)(4) is not a pressure-injectable catheter.The complaint of catheter related infection could not be confirmed based on the information provided and consultation with clinical and medical affairs (cma).Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the catheter was removed due to a suspected infection." the customer stated they suspect a relationship between the catheter and the infection.Antibiotic treatment was provided.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00928 and 9680794-2025-00792.

Brand Name
ARROW PICC SET: 2-L 16 GA X 19-1/2 IN (50 CM)
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23554261
Report Number9680794-2025-00928
Device Sequence Number10122939
Product Code LJS
UDI-Device Identifier00801902095824
UDI-Public(01)00801902095824(11)241202(17)260331(10)14F24K0091(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Catalogue NumberPS-01652
Device Lot Number14F24K0091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown